# SDR CA060621006

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,584 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 9550179130
- Condition: Leaking
- Location: Fuel Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING A START, PILOT NOTICED A FUEL PRESSURE WARNING LIGHT NOT EXTINGUISHING.  CONTINUED WITH THE START THROUGH TO IDLE.  THEN SHUT THE AIRCRAFT DOWN AFTER 10 SECONDS AT IDLE.  AFTER SHUT DOWN OPENED UP THE ENGINE COWLING AND NOTICED FUEL ON THE ENGINE DECK.  FUEL WAS COMING FROM THE WEEP HOLE OF THE PRESSURE SWITCH WITH AIRCRAFT BOOST PUMP ON.
